MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3D; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3D; BREAST - ABSORBABLE MESH
Model Number 100042-04
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943); Swelling/ Edema (4577)
Date of Event 04/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, the patient experienced itching, swelling, and redness about 1 month post-implant of the galaflex 3d mesh, which improved after taking medications.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 586 units released for distribution in (b)(6) 2021.Not returned; remains implanted.
 
Event or Problem Description
As reported, the patient underwent breast reduction surgery with suspension and scaffold, liposuction to the suprapubic area on (b)(6) 2022.As reported, galaflex 3d mesh was implanted in bilateral breasts with no suture anchoring.As reported, patient started to experience itching, swelling and redness between the nipple areola complex's down to the inframammary fold incisions and laterally; on (b)(6) 2022, patient was prescribed keflex antibiotics for 2 weeks, instructed to take benadryl the next day ((b)(6) 2022), visit the er.As reported, it was noted that the patient's left breast redness and itching had reduced.As reported, the patient was instructed apply bacitracin twice daily to the areola followed by xeroform and was asked to take doxycycline if needed, after completion of the keflex course.As reported, the patient's symptoms appeared to be improving and was sent home the same evening.

Brand Name
GALAFLEX 3D
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14186894
Report Number1213643-2022-00184
Device Sequence Number5755954
Product Code OOD
UDI-Device Identifier00810054980292
UDI-Public(01)00810054980292
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/19/2024
Device Model Number100042-04
Device Catalogue NumberSH3D04
Device Lot Number210196
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexFemale